Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 857920, 10 pages
http://dx.doi.org/10.1155/2015/857920
Research Article

Attractor of Beam Equation with Structural Damping under Nonlinear Boundary Conditions

1Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
2Department of Mathematics, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 12 December 2014; Revised 11 January 2015; Accepted 13 January 2015

Academic Editor: Mohamed Abd El Aziz

Copyright © 2015 Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Danxia Wang, Jianwen Zhang, Yinzhu Wang, and Sufang Zhang, “Attractor of Beam Equation with Structural Damping under Nonlinear Boundary Conditions,” Mathematical Problems in Engineering, vol. 2015, Article ID 857920, 10 pages, 2015. doi:10.1155/2015/857920